MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ultraflex? Esophageal NG; prosthesis, esophageal

BOSTON SCIENTIFIC CORPORATION Ultraflex? Esophageal NG; prosthesis, esophageal
Model Number M00513740
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6) hospital (b)(6); reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.
 
Event or Problem Description
It was reported to boston scientific corporation that an ultraflex esophageal stent was to be implanted to treat esophageal cancer in the esophagus during an esophageal stent placement procedure performed on (b)(6) 2026.During the procedure, the stent was failed to fully expand after deployment.Another ultraflex esophageal stent was used to complete the procedure.There were no patient complications as a result of this event and the patient condition following the procedure was stable.

Brand Name
Ultraflex? Esophageal NG
Common Device Name
prosthesis, esophageal
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25786553
Report Number3005099803-2026-02759
Device Sequence Number10721589
Product Code ESW
UDI-Device Identifier08714729716167
UDI-Public(01)08714729716167(17)261012(10)35052260
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00513740
Device Catalogue NumberM00513740
Device Lot Number0035052260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date08/12/2026
Date Device Manufactured10/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight134 LB